# SDR 98ZZZX2462

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96CF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10157
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 205600902
- Condition: Failed
- Location: Canopy
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE WAS HEARD WHEN CANOPY WAS OPENED.  ONE OF THE CANOPY ASSIST SPRINGS BROKE AT THE BENT PORTION THAT ATTACHES TO THE ATTACH BRACKET.  SUBMITTER STATED THIS IS THE SECOND SPRING TO BREAK AT THE SAME LOCATION.  POSSIBLE POOR BENDING PROCEDURE AT FACTORY.
